MathSciNet Relay Station
MathSciNet bibliographic data
MR2453916 60B11 (35R60 60H10)
Liu, Kai Stationary solutions of retarded Ornstein-Uhlenbeck processes in Hilbert spaces. Statist. Probab. Lett. 78 (2008), no. 13, 1775–1783.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement